On the Mickle-Rado covering theorems
Bednarek, A.
Fundamenta Mathematicae, Tome 53 (1964), p. 93-97 / Harvested from The Polish Digital Mathematics Library
Publié le : 1964-01-01
EUDML-ID : urn:eudml:doc:213725
@article{bwmeta1.element.bwnjournal-article-fmv53i1p10bwm,
     author = {A. Bednarek},
     title = {On the Mickle-Rado covering theorems},
     journal = {Fundamenta Mathematicae},
     volume = {53},
     year = {1964},
     pages = {93-97},
     zbl = {0125.28002},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-fmv53i1p10bwm}
}
Bednarek, A. On the Mickle-Rado covering theorems. Fundamenta Mathematicae, Tome 53 (1964) pp. 93-97. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-fmv53i1p10bwm/